# SDR TWAA9904401

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A SMOKY HAZE WAS REPORTED AT REAR OF CABIN DURING LANDING AND TAXI. FOUND AN APU OIL LEAK. DEACTIVATED APU PER MEL PROCEDURES, AND REPLACED THE WATER SEPARATORS IN THE AIR CONDITIONING SYSTEMS.  CHECK-C 1-15-99 MCI.  *S/D*  APPARENT CAUSE OF SMOKE WAS OVERSERVICING OF APU OIL.  EXCESS OIL WAS DISCHARGED OUT THE GEARBOX VENT PLUG AND INJESTED BY THE AIR INLET.  DRAINED APU OIL TANK TO PROPER LEVEL AND LEAK CHECKED UNIT.
